MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyGlass? Discover; choledochoscope and accessories, flexible/rigid

BOSTON SCIENTIFIC CORPORATION SpyGlass? Discover; choledochoscope and accessories, flexible/rigid
Model Number M00546780
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code f1001 captures the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a spy discover catheter was utilized during a common bile duct exploration (cbde) procedure on (b)(6) 2026, for the treatment of stones.The scope visualization was lost during the common bile duct exploration (cbde) portion of the procedure.The staff attempted to un-plug and re-plug multiple times, and the scope still did not work.The physician elected to complete procedure without common bile duct exploration (cbde).Common bile duct exploration (cbde) portion of the procedure was unable to be completed as a result of this event, and an endoscopic retrograde cholangiopancreatography (ercp) was scheduled.No patient complications were reported during this event.

Brand Name
SpyGlass? Discover
Common Device Name
choledochoscope and accessories, flexible/rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25435627
Report Number3005099803-2026-02358
Device Sequence Number10284610
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)271031(10)40398671
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040398671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/29/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown